# SDR A6WA201543423

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 29,982 hours, 28,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF & GEAR UP, RECEIVED, STEERING INOPERATIVE, CAUTION MSG.  COMPLIED WITH QRH, MSG PERSISTS.  MSG WENT OUT ON GEAR EXTENSION.
